# SDR UALA2010091403423

- Difficulty date: September 14, 2010
- Submitted: September 15, 2010
- Operation: Air carrier
- Aircraft: N796UA
- Make and model: Boeing 777222
- Aircraft serial: 26931
- Aircraft time: 56,847 hours, 8,137 cycles
- Engine: Pwa PW4090
- System (JASC): 3697 · Pneumatic System Wiring
- Part: Wire
- Condition: Damaged
- Location: Rt Wing Bleed
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

ABORTED TAKEOFF AT 60 KNOTS DUE TO WING BLEED VALVE & SPOILER DEP MESSAGE.  REPLACED BROKEN DUCT & DAMAGED WIRES.  ACCOMPLISHED TIME LIMITED REPAIR PER UA-EVA-80111.  PERMANENT REPAIR ACCOMPLISHED RR39 221 SHOP 273.  INSTALLED ON WU J9108Q.
